# SDR DHL2007801504

- Difficulty date: October 26, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LWR INTERNAL DOUBLER CRACKED 1" STA XFS 335.250.  REMOVED CRACKED INTERNAL DOUBLER IAW SRM 51-1-21.  FABRICATED NEW DOUBLER (AL7075T6 0.090") IAW SRM 57-3-3 FIG 5.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 2A.
